# SDR 2007UALA01640

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 58,690 hours, 16,935 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Out Of Tolerance
- Location: Lt Offwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFFWING SLIDE INFLATION CYLINDER EXCEEDS LIFE LIMIT.  [06-20-07]  REPLACED LT OFF WING SLIDE CYLINDER.
